# SDR 53550

- Difficulty date: March 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N397CW
- Make and model: Cessna 650
- Aircraft serial: 6500107
- Aircraft time: 8,396 hours, 7,286 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Stiffener
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OUTBOARD NOSE GEAR TRUNNION SUPPORT STIFFENERS ARE CRACKED 4 INCHES AFT OF FS 94.0  REPAIRED BY REPLACING DOUBLERS 6213011-139 AND 6213011-140.  POSSIBLY CAUSED BY INCORRECT TOWING PROCEDURES.
